# SDR YENA2021031100170

- Difficulty date: March 4, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 52,520 hours, 18,756 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 677, JFK-JAX. NOTICED WET SOCK SMELL ON A/C. TURNED OFF PACK 1 AND SMELL WENT AWAY SMELL HAPPEN ON CLIMB OUT  ( PACKS - SINGLE (SPEEDBRAKES OK) (N503-N665) ); R & R #1 DE-OILER ASSEMBLY AND PERFORMED OPS/LEAK CHECK. ALSO PERFORMED LEVEL A DECONTAMINATION OF ECS. WORK DONE IAW AMM 72-60-31 AND 21-00-00. THIS CLEARS MDDR 432043, PLACARD REMOVED, MX4 UPDATED.
